# SDR SWAA2024090935109

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 58,784 hours, 32,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCAPE SLIDE REQUIRES REPACKING<[01] REMOVED AND REINSTALLED ORIGINAL R1 DOOR SLIDE REF SWA MT 725-61-06
